# SDR 2A6D20230210001

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N317AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3506
- Aircraft time: 6,934 hours, 25,559 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flange
- Part number: PN350A214311
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 6,934 hours, 25,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A REAR CROSS TUBE FRAME (PN: 350A21-4311) FLANGE IS SLIGHTLY DEFORMED, ALSO, THE REAR CROSS TUBE SHOWS SIGNS OF LIGHT CORROSION.
